Alert archive / Iowa / Wind Advisories in 2008

Wind Advisory 6, NWS Quad Cities, IA

June 6, 200821 counties in Iowa; 13 counties in Illinois; Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this wind advisory at Jun 6, 2008, 11:27 AM CDT for 21 counties in Iowa; 13 counties in Illinois; Clark County, Scotland County, Missouri. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2008, 11:27 AM CDT (16:27 UTC)
Expired
Jun 6, 2008, 3:12 PM CDT
In force
4 hr
Issued by
NWS Quad Cities, IA
All 36 counties

Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 4.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-424 J/kg
Mixed-layer LCL
1218 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDVN 061627
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1127 AM CDT FRI JUN 6 2008

...VERY WINDY WEATHER TODAY...

.SOUTHWEST WINDS OF 20 TO 30 MPH WILL INCREASE TO AROUND 30 TO 35
MPH BY EARLY AFTERNOON. WIND GUSTS UP TO 45 MPH CAN BE EXPECTED AT
TIMES. BY EARLY EVENING...WINDS SHOULD DECREASE TO 15 TO 25 MPH.

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-070000-
/O.NEW.KDVN.WI.Y.0006.080606T1627Z-080607T0000Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
1127 AM CDT FRI JUN 6 2008

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

SOUTHWEST WINDS OF 25 TO 35 MPH CAN BE EXPECTED THIS AFTERNOON AND
EARLY EVENING...WITH SOME GUSTS UP TO 45 MPH POSSIBLE AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES.  USE EXTRA CAUTION IF YOU ARE TRAVELING.

$$

ERVIN
1 follow-up statement
000 
WWUS73 KDVN 062012
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
312 PM CDT FRI JUN 6 2008

...WINDS DECREASING...

.GUSTY SOUTHWEST WINDS WILL CONTINUE INTO THIS EVENING...BUT
SUSTAINED WINDS SHOULD REMAIN BELOW 35 MPH...WITH GUSTS BELOW 40
MPH. BY 8 PM...WINDS WILL DROP BELOW 20 MPH. 

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-062115-
/O.CAN.KDVN.WI.Y.0006.000000T0000Z-080607T0000Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
312 PM CDT FRI JUN 6 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE
WIND ADVISORY. 

15 TO 25 MPH WINDS WILL CONTINUE INTO THIS EVENING...WITH WIND
GUSTS REMAINING BELOW 40 MPH.

$$


ERVIN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Jun 6, 7:15 AM CDT, 4 hours 12 minutes earlier.

Area forecast discussion, Jun 6, 7:15 AM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
715 AM CDT FRI JUN 6 2008

.UPDATE...
RAIN HAS MOVED OUT OF EASTERN IOWA AND THEREFORE HAVE CANCELLED
THE FLASH FLOOD WATCH.

&&

.SYNOPSIS...
INTENSE LOW PRESSURE IN EASTERN SOUTH DAKOTA WILL TRACK QUICKLY
NORTHEAST INTO CANADA TODAY. LINE OF STORMS EARLY THIS MORNING WILL
DIMINISH AS THE LOW LEVEL JET WEAKENS SOME AND CONVERGENCE ALSO
WEAKENS ALONG THE FRONT. ECMWF PAINTS A VERY WET PATTERN FOR AT
LEAST THE NEXT 7 DAYS. A SERIES OF UPPER TROUGHS WILL SWING ACROSS
THE REGION WITH FRONTAL BOUNDARIES FOCUSING THUNDERSTORM ACTIVITY.
SEVERE WEATHER AND HEAVY RAIN/FLASH FLOODING WILL REMAIN A THREAT.

..HAASE..

&&

.SHORT TERM...TODAY AND TONIGHT....
INTENSE LOW PRESSURE IN NORTHEAST SD TRACKS NORTHEAST INTO CANADA
TODAY. LOW LEVEL JET AND COVERGENCE ALONG THE COLD FRONT WEAKENS
SOMEWHAT. CURRENT LINE OF THUNDERSTORMS IN EASTERN IA AND NORTHEAST
MO SHOULD WEAKEN THIS MORNING...AND THEN REINTENSIFY WITH HEATING IN
OUR IL COUNTIES. WILL CONTINUE WITH AT LEAST 50 POPS AHEAD OF FRONT
WITH A SLIGHT RISK OF SEVERE IN IL FOR TODAY. WITH SUCH A WARM START
TO THE DAY DESPITE PLENTY OF CLOUDS AROUND...TEMPERATURES SHOULD
RISE WELL INTO THE 80S. WILL CONTINUE FLASH FLOOD WATCH UNTIL 10 AM
FOR PORTIONS OF EASTERN IA DUE TO VERY LOW FLASH FLOOD GUIDANCE
VALUES AND THUNDERSTORMS IN THE WATCH AREA.

FRONT SHOULD SLIDE TO THE SOUTH OF THE CWA BUT NOT TOO FAR SO EXPECT
A QUIET FRIDAY NIGHT. HOWEVER...NEXT STORM SYSTEM WILL ALREADY BE
DEVELOPING IN THE CENTRAL PLAINS WITH STRENGTHENING LOW LEVEL JET.
THUNDERSTORMS THAT DEVELOP ALONG BOUNDARY IN MO MAY REACH OUR
EXTREME SOUTHERN CWA TOWARDS SATURDAY MORNING.

..HAASE..

.LONG TERM...SATURDAY THROUGH NEXT THURSDAY...
BUSY MORNING WITH SEVERE LINEAR MCS MOVING THROUGH WESTERN CWA ATTIM...
SO WILL BE BRIEF. SFC FRONT SAGGING THROUGH THE PLAINS EARLY SAT
WILL SLOW AND EVENTUALLY STALL AS IT BECOMES PARALLEL WITH THE MID
AND UPPER LEVEL FLOW. MEANWHILE...COPIOUS MOISTURE SOUTH OF THE
FRONT AND AT LEAST MODERATE INSTABILITY COMBINED WITH WEAK IMPULSES
EJECTING FROM WESTERN TROUGH TO SUPPORT CONVECTIVE COMPLEXES TO
IMPACT AREA THROUGH THE WEEKEND INTO EARLY NEXT WEEK. FIRST COMPLEX
LIKELY TO DEVELOP OVER NE SAT AFTN AND TRACK EAST THROUGH AT LEAST NORTH
THIRD TO POSSIBLY ONE HALF SAT NIGHT EARLY SUN MORNING. LOOKING LIKE
WE/LL SEE CONVECTIVE COMPLEX DEVELOP OVER CWA LATE SUN AFTN THROUGH SUN
NIGHT. SEVERE WEATHER AND HEAVY RAIN THREATS WILL EXIST WILL THESE
COMPLEXES. VERY WARM/MUGGY CONDITIONS TO PERSIST THROUGH THE WEEKEND
INTO EARLY NEXT WEEK.   ..05..

&&

.AVIATION...
EXPECT LINE OF THUNDERSTORMS IN EASTERN IOWA TO CONTINUE WEAKENING
THIS MORNING AND THEN REINTENSIFY IN ILLINOIS. BRIEF MVFR CONDITIONS
WILL OCCUR IN HEAVIER DOWNPOURS EARLY THIS MORNING OTHERWISE EXPECT
VFR CONDITIONS MUCH OF TODAY AND TONIGHT. SOUTH TO SOUTHWEST WINDS
WILL BE SUSTAINED AT 15 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS IN
RATHER TIGHT GRADIENT AROUND INTENSE LOW PRESSURE IN THE UPPER
MIDWEST.

..HAASE..

&&

.HYDROLOGY...
ADDITIONAL HEAVY RAIN IN THE COMING DAYS LOOKS LIKELY...ESPECIALLY FOR
IA TRIBUTARY RIVERS AND THE MISSISSIPPI. ONLY CHANGE WAS LATE EVE
ISSUED FLOOD WARNING FOR MAQUOKETA RIVER AT MANCHESTER. OTHERWISE...
WITH SATURATED SOILS AND MANY RIVERS IN FLOOD...WITH QUITE A FEW
FCST OF MODERATE TO MAJOR FLOODING ALREADY... MORE HEAVY RAIN IN THE
COMING DAYS NOT WHAT IS NEEDED AND SUGGESTS RIVERS AND FCSTS WILL NEED
TO BE VERY CLOSELY MONITORED...ESPECIALLY THE CORALVILLE RESERVOIR AND
THE IOWA RIVER IN THE IOWA CITY AND CORALVILLE AREAS. POTENTIAL FOR
3-6+ INCHES OF RAIN IN SOME AREAS SAT NIGHT-TUE.    ..05..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

HAASE/05
Hazardous weather outlook, Jun 6, 4:55 AM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
455 AM CDT FRI JUN 6 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-071015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
455 AM CDT FRI JUN 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EAST OF THE
MISSISSIPPI RIVER THIS MORNING AND AFTERNOON...WITH THE MAIN THREAT
DAMAGING WINDS OVER 60 MPH.

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SEVERAL THUNDERSTORM COMPLEXES ARE LIKELY TO IMPACT THE OUTLOOK AREA
SATURDAY NIGHT THROUGH TUESDAY. EACH THUNDERSTORM COMPLEX WILL BRING
THE THREAT FOR SEVERE WEATHER...AND HEAVY RAINFALL AND FLOODING.

MINOR TO MAJOR FLOODING WILL CONTINUE ON MANY EASTERN IOWA TRIBUTARY
RIVERS...WITH MINOR FLOODING ALONG THE MISSISSIPPI RIVER FROM NEW
BOSTON SOUTHWARD. MORE DETAILED INFORMATION CAN BE FOUND IN THE
LATEST FLOOD STATEMENT PRODUCT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED EAST OF THE MISSISSIPPI RIVER
TODAY.

HAASE/MCCLURE

In the hours before

Local storm report, Jun 6, 7:57 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
757 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 AM     TSTM WND GST     1 SE VINTON             42.15N 92.01W
06/06/2008  M40.00 MPH       BENTON             IA   TRAINED SPOTTER

            WIND SPEED WAS REPORTED AT 82 MPH, BUT FURTHER
            INVESTIGATION REVEALED WIND SPEED SHOULD READ 40 MPH.
            CORRECTED BY EMERGENCY MANAGER AND WEATHER FORECAST
            OFFICE.

&&

ELLIOTT
Local storm report, Jun 6, 7:58 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
758 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     NON-TSTM WND DMG KEOTA                   41.37N 91.96W
06/06/2008                   KEOKUK             IA   TRAINED SPOTTER

            4 INCH LIMBS DOWN. 55-65 MPH WINDS ESTIMATED. RELAYED
            FROM WFO DMX.

0125 AM     NON-TSTM WND DMG WAYLAND                 41.15N 91.66W
06/06/2008                   HENRY              IA   PUBLIC

            SMALL BRANCHES DOWN. WINDS ESTIMATED 40-50 MPH.

0136 AM     TSTM WND GST     BELLE PLAINE            41.90N 92.27W
06/06/2008  E65.00 MPH       BENTON             IA   CO-OP OBSERVER

            WINDS ESTIMATED AT 60-65 MPH.

0136 AM     TSTM WND GST     BELLE PLAINE            41.90N 92.27W
06/06/2008  E50.00 MPH       BENTON             IA   LAW ENFORCEMENT

0142 AM     TSTM WND DMG     KEYSTONE                42.00N 92.20W
06/06/2008                   BENTON             IA   EMERGENCY MNGR

            GRAIN ELEVATOR BIN BLOWN OVER TAKING OUT POWER LINES
            KNOCKING OUT POWER TO THE AREA.

0143 AM     TSTM WND GST     KEYSTONE                42.00N 92.20W
06/06/2008  E60.00 MPH       BENTON             IA   EMERGENCY MNGR

            KEYSTONE FIRE DEPARTMENT REPORTED WINDS ESTIMATED AT
            LEAST 60 MPH. POWER IS OUT. RELAYED BY BENTON COUNTY
            EMERGENCY MANAGER.

0146 AM     TSTM WND GST     VAN HORNE               42.01N 92.09W
06/06/2008  E60.00 MPH       BENTON             IA   EMERGENCY MNGR

            WINDS ESTIMATED TO BE AT LEAST 60 MPH.

0148 AM     TSTM WND GST     4 SW VAN HORNE          41.97N 92.15W
06/06/2008  M61.00 MPH       BENTON             IA   TRAINED SPOTTER

0148 AM     TSTM WND DMG     2 SE GARRISON           42.12N 92.12W
06/06/2008                   BENTON             IA   EMERGENCY MNGR

            ROOF BLOWN OFF MACHINE SHED. ROOF TOOK OUT POWER LINES
            WHICH TOOK OUT THE POWER.

0150 AM     TSTM WND DMG     1 N BELLE PLAINE        41.91N 92.27W
06/06/2008                   BENTON             IA   EMERGENCY MNGR

            ROOF BLOWN OFF HOUSE.

0158 AM     TSTM WND GST     1 SE VINTON             42.15N 92.01W
06/06/2008  M40.00 MPH       BENTON             IA   TRAINED SPOTTER

            WIND SPEED WAS REPORTED AT 82 MPH, BUT FURTHER
            INVESTIGATION REVEALED WIND SPEED SHOULD READ 40 MPH.
            CORRECTED BY EMERGENCY MANAGER AND WEATHER FORECAST
            OFFICE.

0239 AM     TSTM WND GST     MANCHESTER              42.49N 91.46W
06/06/2008  E45.00 MPH       DELAWARE           IA   EMERGENCY MNGR

0328 AM     TSTM WND GST     BURLINGTON              40.81N 91.12W
06/06/2008  M60.00 MPH       DES MOINES         IA   ASOS

0341 AM     TSTM WND GST     DUBUQUE                 42.50N 90.69W
06/06/2008  M61.00 MPH       DUBUQUE            IA   ASOS

0414 AM     TSTM WND GST     MOLINE                  41.49N 90.49W
06/06/2008  M62.00 MPH       ROCK ISLAND        IL   ASOS

&&

ELLIOTT
Local storm report, Jun 6, 10:09 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1009 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     TSTM WND DMG     3 SW NORA               42.43N 89.99W
06/06/2008                   JO DAVIESS         IL   LAW ENFORCEMENT

            TREE DOWN OVER ROAD. TIME AND LOCATION ESTIMATED.

&&

RAYW
Local storm report, Jun 6, 11:17 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1117 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 AM     TSTM WND DMG     E URBANA                42.22N 91.88W
06/06/2008                   BENTON             IA   EMERGENCY MNGR

            DAMAGE TO SEVERAL IOWA DOT BUILDINGS AT THE INTERSECTION
            OF I-380 AND HIGHWAY 150. ROOF OFF SALT SHED. POLE
            BUILDING PARTIALLY DESTROYED. WOOD SHED DESTROYED. STEEL
            BUILDING SERIOUSLY DAMAGED. DAMAGE OF UNKNOWN EXTENT TO
            THE BRICK GARAGE.

&&

RAYW

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 12:17 AM CDTRiver Flood WarningDVNDelaware, Jones10 hr
Jun 6, 1:20 AM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Keokuk, Linn, Washington55 min
Jun 6, 1:50 AM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Linn40 min
Jun 6, 4:16 AM CDTSevere Thunderstorm WarningDVNCarroll, Jo Daviess, Stephenson59 min
Jun 6, 4:20 AM CDTSevere Thunderstorm WarningDVNBureau, Henry, Rock Island, Whiteside55 min

Nearby

Wind Advisories in Iowa, 2008Wind Advisories in Illinois, 2008Wind Advisories in Missouri, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.